Re: deprovera shot


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Jen K on May 22, 2001:
In Reply to: Re: deprovera shot posted by Jean on September 27, 2000:
>>  Depo Is a nightmare. I was on it for 3 months and suffered severe withdrawel and depression. Try going on a low dose birth control pill to get your period back. it might get your hormones back on track! Good luck.

>>   I am living the same nightmare! I was on the shot from May 1995 to June 1999 and I had no period that whole time. I got married in June of 1999 and stopped taking the shot.I never got my period back until May of 2000. That was 5 years with no period. My husband and I want a baby so much but I was told it could take up to 1 1/2 years AFTER I got my period to conceive. I would never suggest this birth control method to anyone. It has caused me nothing but misery.

I only had two injections; the first in Nov. of '98 and the second in Feb. of '99. That has been over two years ago and I have my period at least every two weeks. I hate it more than anything. My boyfriend finally had to threaten me to go the doctor and I go with in the week. I am terrified that I will not be able to have children or have to have surgery. The ad said that you should become pregnant within 18 months but it's been almost 2 1/2 years with no results. It is very frustrating and depressing for me. If this stupid shot made me infertile I don't know what I'll do. Ever since getting off this shot my boyfriend and I have unprotected sex all of the time. Nothing every happens. (Pregnancy wise) I would not recommend this to my worst enemy. This drug should be illegal. If you are thinking about taking this, please find an alternative method.




Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]